# SDR SWAA2024112550178

- Difficulty date: October 18, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION AT N/P HOLES UNDERSIDE STA.849-850. MRKD<[01] BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IN REFERENCE TO SRM 53-00-53;[02] REMOVED AFT CARGO RH TRANSITION ANGLE AT STA. 847 TO STA. 867 IN REFERENCE TO SRM 51-40-02;[03] UPDATED TOOL;[04] DRILLED NEW TRANSITION ANGLE FOR STATIONS 847 TO 867 IN REFERENCE TO SRM 51-40-05;[05] BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IN REFERENCE TO SRM 53-00-51-1A-2;[06] BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IN REFERENCE TO SRM 53-60-15-1A-1;[07] UPDATED CORRODED ELEMENT PART NUMBER;[08] R/R R/H TRANSITION ANGLE SHIELD PER SRM 53-60-15-1A-1 AND SRM 51-40-02;[09] CA #8 ENTERED INCORRECT REF.;[10] R/R R/H TRANSITION ANGLE SHIELD PER SRM 51-40-02;[11] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))];[12] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))] AND SRM 51-40-02
